Abstract

In this paper we have proved some coincidence and common fixed point theorem in cone metric space by using Jungck type contractive condition and generalized the results of Huang Long Guang and Zhang Xian.

How to Cite
PIYUSH KUMAR TRIPATHI, A. KUMAR, Dr.. Coincidence and Common Fixed Point Theorem in Cone Metric Spaces. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 5-F, may 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/624>. Date accessed: 25 jan. 2022.